Remnant Small Bowel Length in Pediatric Short Bowel Syndrome and the Correlation with Intestinal Dysbiosis and Linear Growth

Journal Article

Full Text

Duke Authors

Cited Authors

  • Engelstad, HJ; Barron, L; Moen, J; Wylie, TN; Wylie, K; Rubin, DC; Davidson, N; Cade, TW; Warner, BB; Warner, BW

Published Date

  • October 2018

Published In

Volume / Issue

  • 227 / 4

Start / End Page

  • 439 - 449

Published By

International Standard Serial Number (ISSN)

  • 1072-7515

Digital Object Identifier (DOI)

  • 10.1016/j.jamcollsurg.2018.07.657


  • en